# SDR CA130423009

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Aircraft time: 2,574 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054803
- Condition: Cracked
- Location: Nlg
- Part time: 2,574 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING TO REMOVE THE COWLING, AME LOOKED UP THRU THE NOSE GEAR DOORS AND NOTICED CRACKED NOSE GEAR TRUNNION WHERE DRAG BRACE ATTACHES.  DRAG BRACE AND DOWNLOCK AND NO OTHER CRACKS FOUND.  NO REPORTED EXCESSIVE SHIMMY, ALTHOUGH SHIMMY DAPENER HAD NO FLUID. NO REPORTED HARD LANDING, 1.2 HRS SINCE ANNUAL INSPECTION COMPLETED BY ANOTHER FACILITY.
